# SDR DALA2020123004336

- Difficulty date: December 26, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE EXTERNAL SKIN LOCATED BETWEEN FR 51 TO FR 52A AND BETWEEN STR 36R TO STR 40R AT LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED HFEC AND CRACK NOT FOUND/WITHIN LIMITS.  PUT ON MONITOR. RECHECK IS REQUIRED AT INTERVALS OF 21,900 FC.
